# SDR COMA0470043

- Difficulty date: May 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 4,316 hours, 3,390 cycles
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 4114T15P02
- Condition: Vibration
- Location: Lt Eng Comp
- Part time: 3,939 hours, 2,995 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5249 LT ENGINE FAN AT 2.3 VIBES.  REPLACED THE LT ENGINE FAN BLADES.
